# SDR GAIA99148

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 27 - OKC-AUS - DURING APPROACH, EXTENDED THE GEAR AND THE NLG FAILED TO EXTEND.  THE CREW RECYCLED THE GEAR AND GOT A NORMAL EXTENSION.  THE AIRCRAFT LANDED AT AUS WITHOUT FURTHER DIFFICULTIES.  JACKED NOSE GEAR AND PERFORMED SEVERAL EXTENSIONS AND RETRACTIONS.  NO DEFECTS NOTED AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
